# SDR DJFA2010034

- Difficulty date: October 19, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N789TA
- Make and model: Beech 400A
- Aircraft serial: RK268
- Engine: Pwa JT15D5
- System (JASC): 3410 · Flight Environment Data
- Part: Aap
- Part number: 8220328011
- Part serial: 930
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, O

## Discrepancy

MX TECH NOTED A BURNING SMELL IN THE COCKPIT WHILE TROUBLESHOOTING A LIGHTING PROBLEM ON THE PILOT'S AUDIO PANEL.  THE ODOR APPEARS TO HAVE COME FROM THE ALTITUDE AWARENESS PANEL (AAP).  NO FIRE OR SMOKE WAS NOTED BUT THE AAP PRODUCED A STRONG ELECTRICAL BURNING SMELL.  THE AAP WAS REPLACED.
